MathSciNet Relay Station
MathSciNet bibliographic data
MR1931540 (2003h:34070) 34C10
Yang, Xiaojing Forced oscillation of $n$th-order nonlinear differential equations. Appl. Math. Comput. 134 (2003), no. 2-3, 301–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement